MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER LUXOR OPHTHALMIC MICROSCOPES; MICROSCOPE, OPERATING & ACC., AC-POWERED, OPHTHALMIC

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER LUXOR OPHTHALMIC MICROSCOPES; MICROSCOPE, OPERATING & ACC., AC-POWERED, OPHTHALMIC
Model Number LX3
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported that during surgery an ophthalmic microscope was not locked and moved.When doctor puts face up to lenses microscope rocked and bottom pivot.Procedure details and patient impact have not been provided.Additional information has been requested but none received till date.
 
Additional Manufacturer Narrative
The servicing record (sr) review did not show record of the customer requesting service.No further information was able to be obtained from this customer.With no additional, related information provided, the reported event was not able to be confirmed.A non-conformance-based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A non-conformance-based review of the serial number was performed and a potential contributing factor to the reported complaint was identified.A review for complaints reported against this lot/batch/serial number was performed.No similar complaints were reported for the product lot/batch/serial under investigation.Based on the information obtained, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
LUXOR OPHTHALMIC MICROSCOPES
Common Device Name
MICROSCOPE, OPERATING & ACC., AC-POWERED, OPHTHALMIC
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key18776706
Report Number2028159-2024-00295
Device Sequence Number8170173
Product Code HRM
UDI-Device Identifier00380657525607
UDI-Public00380657525607
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2026
Device Model NumberLX3
Device Catalogue Number8065752560
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer03/29/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown